# SDR AALA202204113513

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737
- Aircraft serial: 31202
- Aircraft time: 22,813 hours, 9,004 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE SEPARATED. REINSTALLED FORWARD LAVATORY DOOR HANDLE, OPERATIONS CHECKS GOOD.
